# SDR WVER201401319074

- Difficulty date: January 31, 2014
- Submitted: January 31, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N907
- Make and model: Cndair CL6002D24
- Aircraft serial: 15007
- Aircraft time: 25,986 hours, 21,106 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6705300290
- Condition: Gouged
- Location: Bs 913
- Part time: 25,986 hours, 21,106 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL AFT FUSELAGE SKIN AT BS 913, STRINGER 27 GOUGED AND CHAFED.   FOUND TO BE OUT OF LIMITS IAW REO 670-53-00-290.  REPAIRED IAW REO 670-53-00-290, REV C, AND MODSUM IS670538200021, REV C.
